# SDR 98FDEA00497

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190FE
- Make and model: Boeing 727-22
- Aircraft serial: 19083
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Condition: Malfunctioned
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

STICK SHAKER AFTER TAKEOFF DURING FIRST FLAP RETRACTION 165 KIAS.  OCCURRED INTERMITTENTLY AT ALL ALTITUDES AND AIRSPEEDS UNTIL LANDING, PITCH APPROX 8 DEG UP.  *S/D*  REMOVED AND REPLACED STALL WARN COMP AND ANGLE ATTACK SENSOR RIGHT, TEST OK.
